Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 3 No. 03 (2015): Malaya Journal of Matematik (MJM)
Vol. 3 No. 03 (2015): Malaya Journal of Matematik (MJM)
Published:
01-07-2015
Full Issue
PDF
(
7)
Articles
An adaptive integration scheme using a mixed quadrature of three different quadrature rules
Debasish Das, Pritikanta Patra, Rajani Ballav Dash
224-232
59
PDF
(
58)
Line gracefulness in the context of switching of a vertex
S. K. Vaidya, N. J. Kothari
233-240
136
PDF
(
58)
Hermite Hadamard-Fejer type inequalities for quasi convex functions via fractional integrals
Erhan SET, İmdat İşcan, Seda Paça
241-249
53
PDF
(
63)
Solution and stability of system of quartic functional equations
K. Balamurugan, M. Arunkumar, P. Ravindiran
250-267
125
PDF
(
56)
On \(\tilde{\mu}\)-open sets in generalized topological spaces
D. Saravanakumar, N. Kalaivani, G. Sai Sundara Krishnan
268-276
62
PDF
(
68)
Mild solutions for semi-linear fractional order functional stochastic differential equations with impulse effect
Mohd Nadeem, Jaydev Dabas
277-288
53
PDF
(
59)
A curious summation formula in the light of Gamma function and contiguous relation
Salahuddin, Vinesh Kumar
289-295
61
PDF
(
56)
Invariant solutions and conservation laws for a three-dimensional K-S equation
Reza Dastranj, Mehdi Nadjafikhah, Megerdich Toomanian
296-302
58
PDF
(
73)
On semi-invariant submanifolds of a nearly trans-hyperbolic Sasakian manifold
Shamsur Rahman , Arjumand Ahmad
303-311
53
PDF
(
58)
Super edge-antimagic graceful labeling of graphs
G. Marimuthu, P. Krishnaveni
312-317
86
PDF
(
76)
On quasi-weak commutative Boolean-like near-rings
G. Gopalakrishnamoorthy , S.Geetha , S. Anitha
318-326
91
PDF
(
59)
On quasi weak commutative near-rings-II
G. Gopalakrishnamoorthy, S. Geetha, S. Anitha
327-334
67
PDF
(
64)
Effect of Magnetic field on Herschel-Bulkley fluid through multiple stenoses
K. Maruthi Prasad , R. Bhuvanavijaya, C. Uma Devi
335-345
67
PDF
(
63)
Hermite-Hadamard inequalities for L(j)-convex functions and S(j)-convex functions
Ilknur Yesilce, Gabil Adilov
346-359
63
PDF
(
70)
Inclusion properties for certain subclasses of analytic functions defined by using the generalized Bessel functions
H. M. Srivastava, K. A. Selvakumaran, S. D. Purohit
360-367
69
PDF
(
65)
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
Most Read Articles
Perfect domination separation on square chessboard
75
Real world applications of discrete mathematics
33
Nonlinear partial completely continuous operators in a partially ordered Banach space and nonlinear hyperbolic partial differential equations
31
Mathematical modeling and optimal control of the dynamics of terrorist ideologies
29
Prime and odd prime graphs
18
Plagiarism Checker